On the divergence of spectral expansions of elliptic differential operators
In this paper we consider spectral expansions of functions from Nikol'skii classes Hap (Rn), related to selfadjoint extensions of elliptic differential operators A(D) of order m in Rn. We construct a continuous function from Nikol'skii class with pa < N, such that the Riesz means of spe...
Saved in:
Main Authors: | , |
---|---|
格式: | Article |
語言: | English |
出版: |
Universiti Putra Malaysia Press
2011
|
在線閱讀: | http://psasir.upm.edu.my/id/eprint/23261/1/23261.pdf http://psasir.upm.edu.my/id/eprint/23261/ http://einspem.upm.edu.my/journal/fullpaper/vol5no2/3.%20anvarjon%20et%20al.pdf |
標簽: |
添加標簽
沒有標簽, 成為第一個標記此記錄!
|